The Lempel-Ziv complexity in infinite ergodic systems

Soya Shinkai, Yoji Aizawa

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The L1-function property of the Lempel-Ziv complexity of 2- and 3-symbol sequences is numerically studied in the framework of the infinite ergodic theory. Our results show that the L1-function property is consistent in the case of plural indifferent fixed points with same order singularities near each point.

Original languageEnglish
Pages (from-to)261-266
Number of pages6
JournalJournal of the Korean Physical Society
Volume50
Issue number1 I
Publication statusPublished - 2007 Jan

Keywords

  • Lempel-Ziv complexity
  • Non-stationary chaos

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this